Missouri, 2011

Hail and Damaging Winds in Missouri, August 6 to 8, 2011

August 6 to 8, 2011 · NWS SGF · 34 events in 16 counties and zones

Upper level energy embedded in northwestern flow over the Ozarks interacted with a very unstable airmass over the region. Strong to severe storms produced hail up to quarter size and scattered wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$218,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Upper level energy embedded in northwestern flow over the Ozarks interacted with a very unstable airmass over the region. Strong to severe storms produced hail up to quarter size and scattered wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Aug 6, 2:27 PM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 6, 2:27 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT SAT AUG 6 2011

.DISCUSSION...
/ISSUED 245 PM CDT SAT AUG 6 2011/

HOT WEATHER IS STILL A CONCERN IN THE SHORT TERM...BUT FINALLY
ATTENTION WILL TURN TO TSTM/SEVERE WEATHER CHANCES EARLY IN THE
WEEK. COOLER TEMPERATURES LOOK TO FINALLY BE ON THE WAY.

EXTENSIVE CLOUD COVER ASSOCIATED WITH A SHORTWAVE NOW ALONG THE
KS/MO STATE LINE...KEPT TEMPERATURES DOWN TODAY...ESPECIALLY NORTH
OF I-44. THE SOUTHERN CWFA SAW THE HIGHEST AFTERNOON READINGS WITH
COUNTIES CLOSER TO THE ARKANSAS STATE LINE REACHING UP TO AROUND 100
DEGREES. WILL NEED TO WATCH CONVECTIVE TRENDS IN THE NEAR TERM
SOUTH OF THE HEAVIER CLOUD COVER WHERE INSTABILITY HAS INCREASED
AND A CONVERGENCE AXIS HAS SET UP ALONG THE AR BORDER. TSTM
DOWNBURST WINDS WOULD BE THE MAIN POTENTIAL STORM HAZARD THROUGH
EARLY/MID EVENING.

SUNDAY WILL CONTINUE TO BE HOT...BUT CLOUD COVER AND PRECIP MAKE
TEMPERATURE FORECASTS A BIT PROBLEMATIC. ANOTHER SHORTWAVE MOVING
FROM THE PLAINS TO THE MS RIVER VLY SUNDAY WILL BRING ADDITIONAL
CLOUD/RAIN/TSTM CHANCES WITH POTENTIAL THE POTENTIAL FOR AN MCS TO
MOVE ESE-SE INTO THE FORECAST AREA LATE SUNDAY NIGHT EARLY MONDAY
MORNING BEING SUPPORTED BY A VEERING LOW LEVEL JET/INFLOW.
INCREASING DEEP LAYER SHEAR WITH THE UPPER HIGH/RIDGE SOUTH OF THE
AREA WILL HELP WITH OVERALL STORM ORGANIZATION.

FOR NOW WILL KEEP THE HEAT HEADLINE AS IS THROUGH SUNDAY...BUT
NOT BEYOND GIVEN INCREASED RAIN CHANCES FOR MONDAY.

THE UPPER RIDGE AXIS OVER THE SOUTHERN CONUS WILL CONTINUE TO
RETROGRADE TO THE SOUTHWEST CONUS/NORTHERN GULF OF CA...WITH THE
OVERALL UPPER PATTERN BECOMING SOMEWHAT MORE AMPLIFIED BY MONDAY.
THIS WILL LEAVE OUR AREA IN A MORE VIGOROUS QUASI WNW UPPER FLOW
PATTERN FOR MUCH OF THE UPCOMING WEEK. THE FIRST NOTABLE SHORTWAVE
PASSAGE MON NIGHT WILL HELP DRIVE A FRONT SOUTH THROUGH THE CWFA
LEAVING THE REGION IN WNW-ESE ORIENTED BAROCLINIC ZONE FOR SEVERAL
DAYS. THE BEST CHANCES FOR RAIN LOOK TO BE LATE MONDAY NIGHT EARLY
TUESDAY WITH A POTENTIAL MCS RIDING ESE FROM THE PLAINS TO THE
MO OZARKS. BEYOND THAT...THERE ARE SOME INDICATIONS FOR ANOTHER
ROUND OF POTENTIAL STORMS SOMETIME WED-WED NIGHT-THU. HAVE GENERAL
LOW/CHC POPS FOR THAT PERIOD. TEMPERATURE LOOK TO BE COOLER
THROUGH MUCH OF THE EXTENDED TIME FRAME...WITH MAYBE JUST AN
UPTICK LATE IN THE WEEK AS THE UPPER RIDGE STARTS TO BUILD
SOMEWHAT NORTHEAST INTO PLAINS.

DSA

&&

.AVIATION...

FOR THE 18Z TAF ISSUANCE...WE HAVE A FEW SPOTTY SHOWERS AND STORMS
TO THE NORTH OF THE SPRINGFIELD AND JOPLIN AIRPORTS EARLY THIS
AFTERNOON WITH MOST OF THIS ACTIVITY MOVING AWAY FROM THE AREA.
HAVE SOME CONCERNS THAT FURTHER STORM DEVELOPMENT WILL BE POSSIBLE
NEAR THE AIRPORTS WITH OUTFLOW BOUNDARIES IN THE AREA THIS
AFTERNOON. WILL ADD VICINITY/TEMPOS AS NEEDED.

WENT AHEAD AND INCLUDED VICINITY STORMS LATE TONIGHT AS A
SHORTWAVE TROUGH OVER THE CENTRAL HIGH PLAINS DROPS EAST SOUTHEAST
ACROSS THE REGION. MID LEVEL MOISTURE APPEARS TO BE INCREASING
WITH SOME WEAKENING OF THE UPPER RIDGE OVER OUR AREA.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ056>058-069>071-082-
     083-096>098-105-106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR MOZ055-066>068-
     077>081-088>095-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 6, 12:00 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT AUG 6 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
LIMITED LIGHTNING RISK.
EXTREME HEAT RISK.
ELEVATED FIRE WEATHER DANGER.

DISCUSSION...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT. LOCALIZED STRONG TO SEVERE THUNDERSTORMS
WITH DOWNBURST WINDS AND ONE INCH HAIL WILL BE POSSIBLE LATE THIS
AFTERNOON AND THIS EVENING...BUT WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

CLOUD COVER HAS HELD TEMPERATURES DOWN SOMEWHAT IN SOME AREAS.
TEMPERATURES OVER FAR SOUTHWEST MISSOURI HAVE REACHED UP TO AROUND
100 DEGREES AT NOON...WHILE CLOUD COVERED AREAS REMAINED IN THE
80S. EVEN WITH JUST BRIEF PERIODS OF SUNSHINE...TEMPERATURES WILL
BE ABLE TO WARM WELL INTO THE 90S AND LOWER 100S WITH HEAT INDEX
VALUES RANGING FROM 100 TO 108 DEGREES BY MID AND LATE AFTERNOON.

PERIODIC MODERATELY GUSTY WINDS...LOW HUMIDITY...HOT
TEMPERATURES...AND RECENT DROUGHT WITH DRY VEGETATION WILL ALL
COMBINE TO PRODUCE AN ELEVATED FIRE DANGER OVER PARTS SOUTHERN
MISSOURI THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS MUCH
OF THE AREA THIS WEEKEND. HEAT INDEX VALUES WILL RANGE FROM 100 TO
110 DEGREES ON SUNDAY WITH THE HOTTEST WEATHER EXPECTED OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY
THROUGH NEXT WEEK. THERE IS A RISK FOR SEVERE WEATHER SUNDAY AND
MONDAY WITH DAMAGING WIND GUSTS THE PRIMARY RISK. ADDITIONAL
ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

BECAUSE OF THE EXPECTED LOCALIZED NATURE OF THUNDERSTORMS...WIDESPREAD
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Aug 6, 3:12 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SAT AUG 6 2011

MOZ105-062200-
OZARK MO-
412 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 500 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 26 MILES SOUTH OF AVA...MOVING
EAST AT 55 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...SUNDOWN...
SYCAMORE...TECUMSEH...THORNFIELD...UDALL...WILLHOIT AND ZANONI.

PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3671 9273 3680 9232 3679 9212 3649 9212
      3649 9262
TIME...MOT...LOC 2112Z 250DEG 46KT 3660 9254

LINDENBERG

The radar

The Springfield radar (KSGF), 67 km away, was scanning. The volume nearest the first event began at 22:34 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 6 hail. Local standard time, as filed.

Thunderstorm Wind, Stone

When
August 6, 4:35 PM CST
Where
Stone County, 2.15 mi NNE of Kimberling City
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.630, -93.420

A billboard sign was snapped. A tree was downed. There was minor roof damage to a business.

Thunderstorm Wind, Stone

When
August 6, 4:37 PM CST
Where
Stone County, 2.35 mi NNW of Notch
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.700, -93.370

The White Oak Inn had minor roof damage. A billboard was blown down.

Hail, Stone

When
August 6, 4:42 PM CST
Where
Stone County, 2.35 mi NNW of Notch
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
36.700, -93.370

Thunderstorm Wind, Christian

When
August 6, 8:45 PM CST
Where
Christian County, 1.1 mi E of Billings
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
37.070, -93.550

Several homes had minor damage and several trees were downed, one on a truck.

Thunderstorm Wind, Oregon

When
August 6, 9:10 PM CST
Where
Oregon County, Greer
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
36.770, -91.350

Several trees were blown down along Route 19 north of Greer between the Eleven Point River bridge and Shannon County line.

Hail, Benton

When
August 7, 4:17 PM CST
Where
Benton County, 0.69 mi S of Warsaw
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.240, -93.380

Hail, Benton

When
August 7, 4:21 PM CST
Where
Benton County, 0.88 mi SW of Racket
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
38.290, -93.490

Hail, Hickory

When
August 7, 4:23 PM CST
Where
Hickory County, 1.64 mi E of Nemo
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
37.870, -93.250

Thunderstorm Wind, Dallas

When
August 7, 4:45 PM CST
Where
Dallas County, 0.88 mi NE of Louisburg
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
37.760, -93.140

A trailer building was blown into the road near the intersection of Highway 64 and 65. A roof was blow off of a lumberyard. Several trees were uprooted. Several mobile and frame homes had minor roof damage.

Thunderstorm Wind, Greene

When
August 7, 5:20 PM CST
Where
Greene County, Strafford
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
37.270, -93.120

Large limbs were blown down. A tree fell on a house.

Thunderstorm Wind, Laclede

When
August 7, 5:20 PM CST
Where
Laclede County, 0.55 mi E of Conway
Measured
68 kt (78 mph) measured gust
Reported by
Emergency Manager
Coordinates
37.500, -92.820

The wind gust was measured by a member of the office of Emergency Management.

Thunderstorm Wind, Greene

When
August 7, 5:20 PM CST
Where
Greene County, Strafford
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.270, -93.120

Large limbs were blown down.

Thunderstorm Wind, Wright

When
August 7, 5:45 PM CST
Where
Wright County, 0.55 mi E of Grovespring
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.400, -92.610

Several small trees were downed.

Thunderstorm Wind, Douglas

When
August 7, 5:50 PM CST
Where
Douglas County, 1.3 mi ENE of Dogwood
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.040, -92.830

A tree was blown down on Highway 14 near Dogwood.

Thunderstorm Wind, Wright

When
August 7, 5:59 PM CST
Where
Wright County, 1.65 mi W of Loring
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.330, -92.610

An amateur radio operator estimated a 60 mph wind gust.

Thunderstorm Wind, Wright

When
August 7, 6:00 PM CST
Where
Wright County, 0.88 mi SW of Fuson
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.320, -92.510

A spotter reported tree damage and lawn furniture scattered across yard.

Thunderstorm Wind, Douglas

When
August 7, 6:15 PM CST
Where
Douglas County, 2.35 mi NNW of Hest
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
36.930, -92.700

Several power lines were down near Highway 76 and County Road 430.

Thunderstorm Wind, Texas

When
August 7, 6:35 PM CST
Where
Texas County, 0.55 mi E of Houston
Measured
56 kt (64 mph) measured gust
Reported by
Amateur Radio
Coordinates
37.330, -91.960

An amateur radio operator reported a 64 mph wind gust.

Thunderstorm Wind, Texas

When
August 7, 6:37 PM CST
Where
Texas County, 0.69 mi S of Cabool
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
37.120, -92.100

A tree was blocking a roadway.

Thunderstorm Wind, Howell

When
August 7, 6:47 PM CST
Where
Howell County, 0.69 mi S of Willow Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.990, -91.970

A tree blocked a roadway near Willow Springs.

Thunderstorm Wind, Texas

When
August 7, 6:50 PM CST
Where
Texas County, Arroll
Measured
52 kt (60 mph) estimated gust
Property damage
$65,000
Reported by
Newspaper
Coordinates
37.120, -91.730

An auto salvage business had its roof torn off by high winds and a frame home had shingles removed. A tree fell on a car and a flag pole was broken at its base. A fifth wheel camping trailer was rolled and destroyed.

Thunderstorm Wind, Howell

When
August 7, 6:54 PM CST
Where
Howell County, 0.55 mi E of Olden
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
36.870, -91.910

West Plains ASOS measured a 68 mph wind gust.

Thunderstorm Wind, Howell

When
August 7, 7:00 PM CST
Where
Howell County, 0.69 mi S of Willow Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.990, -91.970

Several trees were down across County Road 1990 and on homes.

Thunderstorm Wind, Howell

When
August 7, 7:00 PM CST
Where
Howell County, 1.1 mi E of Mountain View
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
37.000, -91.700

Power lines and trees were blown down across County Roads 1240 and 2930.

Thunderstorm Wind, Shannon

When
August 7, 7:01 PM CST
Where
Shannon County, 9 mi N of Blue Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Amateur Radio
Coordinates
37.180, -91.660

The police department and city hall suffered roof damage. Numerous trees were down in the area.

Thunderstorm Wind, Howell

When
August 7, 7:27 PM CST
Where
Howell County, West Plains
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
36.730, -91.850

Several trees were reported down on power lines and a car.

Thunderstorm Wind, Shannon

When
August 7, 7:34 PM CST
Where
Shannon County, 2.85 mi WSW of Low Wassie
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
36.970, -91.320

A cooperative observer estimated a 60 mph wind gust.

Thunderstorm Wind, Shannon

When
August 7, 7:38 PM CST
Where
Shannon County, 0.88 mi SE of Winona
Measured
52 kt (60 mph) estimated gust
Property damage
$40,000
Reported by
COOP Observer
Coordinates
37.010, -91.320

Numerous trees were blown down on homes and cars. One tree fell on the bed of a parked Forest Service truck in town. A few rescues were conducted for people trapped in homes from fallen trees.

Thunderstorm Wind, Shannon

When
August 7, 7:40 PM CST
Where
Shannon County, 2.14 mi NNE of Winona
Measured
52 kt (60 mph) estimated gust
Deaths
1 direct, 0 indirect
Reported by
Law Enforcement
Coordinates
37.050, -91.320

A man was killed from a tree that fell on his car while driving. This occurred on County Road 440 one tenth of a mile west of Highway 19 about 3 miles north of Winona.

Hail, Morgan

When
August 8, 12:30 AM CST
Where
Morgan County, 5.54 mi SSW of Zwanzig
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.260, -92.980

Hail, Morgan

When
August 8, 12:38 AM CST
Where
Morgan County, 3.86 mi W of Gravois Mills Arpt
Measured
1 in hail
Reported by
Public
Coordinates
38.260, -92.890

Thunderstorm Wind, Taney

When
August 8, 5:38 PM CST
Where
Taney County, 1.38 mi N of Branson
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.670, -93.220

Utility poles and football stadium lights were blown down on top of a house.

Thunderstorm Wind, Taney

When
August 8, 5:51 PM CST
Where
Taney County, Forsyth
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
36.680, -93.120

Several large trees were downed on Highway Y and 160.

Thunderstorm Wind, Jasper

When
August 8, 7:16 PM CST
Where
Jasper County, 0.69 mi N of (Jln)joplin Muni Arp
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
37.160, -94.500

Joplin ASOS measured a 60 mph wind gust.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Shannon2011-08-0732MaleVehicle/Towed TrailerDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2011Every state in 2011This day in weather historyWarnings in Missouri, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321882, 321883, 321877, 321884, 321885, 321878, 321879, 321880, 321897, 321892, 321898, 321899, 321900, 321886, 321901, 321902, 321887, 321903, 321888, 321889, 337356, 321904, 321894, 321895, 321891, 321890, 321905, 321893, 321896, 321881, 321915, 321906, 321907, 321908.